Jump to content
CrazyBoards.org

Walking the Tightrope?


Recommended Posts

Hiya-

My tdoc and I noticed today that my mood has been lower, but the week before was higher. You can see in my sig all the meds I'm on.

This "low" isn't too bad, but we both noticed it, and the same with the "high" last week.

My question is: how much should we expect from our meds? Should I expect that my meds will even out my moods totally, or expect to feel normal all or most of the time? Why do I feel like shit?!!

loon

Link to comment
Share on other sites

My question is: how much should we expect from our meds? Should I expect that my meds will even out my moods totally, or expect to feel normal all or most of the time? Why do I feel like shit?!!

loon

Loon,

I think those are the questions we all want the answers to.

Tommy

Link to comment
Share on other sites

Loon--my personal "cocktail" keeps me pretty stable, but boring as hell, and with absolutely no motivation.

And since the Great Back Surgery of Ought Six, I find myself totally unable (almost) to venture outside my house or little side porch. Going out in public, like I was gonna do to meet some folks down here, has become almost impossible. No idea why, except that lack of motivation thing, and the fact that I have always been really anxious when meeting new people.

But hey--no cycling, even tho I feel enormously sorry for myself, and at the moment, depressed--but thats situational, not entrinsic

So, yeah, I'm stable and have been since about Jan.--keep tweaking it, you'll get it eventually. (But warning--its not all its crackedup to be)

Yawn---sigh--- china

Link to comment
Share on other sites

I'm with ChinaCat - we're dealing with this and dd right now. The PDoc found a combination of drugs that worked so well at stabalizing her moods that she felt she couldn't "feel" the full extent or range of emotions. It scared her especially with the word schizophrenia being thrown arouned every once in a while she gets a little sensitive to the possibility of having a blunted affect. So, we backed off a little and she "feels more". To tell you the truth, our PDoc said most patients like feeling a little hypo as their "normal" mood and there's nothing wrong with that as long as it doesn't impede on your life. As China said, it takes a little tweaking.

Link to comment
Share on other sites

China- That sucks so much! It makes me feel better that I have motivation and can do stuff, even if I don't want to. Like right now I need to go around the rainy streets in my town to stores to talk to managers and see if I can get a job. I just need to work right now. But I'm motivated enough to feel it. Perhaps with perfect pharmacuticals I wouldn't feel like it...

DMF- No, no blunted effect for me, but I wish for it sometimes. I'm just way to bipolar over here!

my tdoc is coming over to my house today and i'll bring it up to him. i started to at our last visit but we ran out of time.

Link to comment
Share on other sites

Hey, Loon! I went through the same crap maybe 9 months ago - everything just felt flat: a little up one day, a little down the following week, all the 'feelings' were squashed out of life. But apparently, that's what 'normal' is like. Get used to it: eventually, you'll discover it ain't so bad and it really, really lets you get on with your life.

Link to comment
Share on other sites

Your tdoc makes HOUSE CALLS? What the fuck?? Or is that why he comes to your house? LOL

I can't even find one to go visit, and you have one who comes to see you? Such Luxury!!

Hiss--Boo--

china

Link to comment
Share on other sites

Yeah China, my tdoc makes house calls, but my pdoc doesn't. I think they assess the living environment (he always makes observations). While my tdoc is younger than me and an attractive guy, he is my tdoc, so I see him as a tdoc and not a normal guy. But I'd recommend him to my girlfriends if anyone was looking for a cool guy to date ;)

Boring, boring...up and down in slight variations...I guess I'm getting closer to normal...at least for NOW..

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...